Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Orevkov Stepan Yur'evich
(recent publications)
| by years | scientific publications | by types |



   2022
1. S. Yu. Orevkov, “Arrangements of a plane $M$-sextic with respect to a line”, Algebra i Analiz, 34:1 (2022), 123–143  mathnet
2. S. Yu. Orevkov, “Counting lattice triangulations: Fredholm equations in combinatorics”, Mat. Sb.  mathnet  crossref

   2021
3. N. G. Kruzhilin, S. Yu. Orevkov, “Plane algebraic curves in fancy balls”, Izv. Math., 85:3 (2021), 407–420  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus
4. S. Yu. Orevkov, “Multivariate Signatures of Iterated Torus Links”, Funct. Anal. Appl., 55:1 (2021), 59–74  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
5. Grigory Mikhalkin, Stepan Orevkov, “Rigid isotopy of maximally writhed links”, Algebr. Geom., 8:3 (2021), 268–285  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2);
6. S. Yu. Orevkov, “Algebraically unrealizable complex orientations of plane real pseudoholomorphic curves”, Geom. Funct. Anal., 31 (2021), 930–947  mathnet  crossref  mathscinet  isi  scopus;
7. Dominique Bakry, Stepan Orevkov, Marguerite Zani, “Orthogonal polynomials and diffusion operators”, Ann. Fac. Sci. Toulouse; Math., Serie 6, 30:5 (2021), 985–1073  mathnet  crossref;

   2020
8. S. Fiedler-Le Touz'e, S. Orevkov, E. Shustin, “Corrigendum to "A flexible affine $M$-sextic which is algebraically unrealizable"”, J. Algebraic Geom., 29:1 (2020), 109–121  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
9. S. Yu. Orevkov, “Quasipositive links and connected sums”, Funct. Anal. Appl., 54:1 (2020), 64–67  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)

   2021
10. V. I. Zvonilov, S. Yu. Orevkov, “A cell structure of the space of branched coverings of the two-dimensional sphere”, St. Petersburg Math. J., 32:5 (2021), 885–904  mathnet  crossref  mathscinet  isi  elib  scopus

   2020
11. S. Yu. Orevkov, “On Alternating Quasipositive Links”, Dokl. Math., 102:2 (2020), 403–405  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
12. S. Yu. Orevkov, “Separating semigroup of hyperelliptic curves and of genus 3 curves”, St. Petersburg Math. J., 31:1 (2020), 81–84  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2019
13. Grigory Mikhalkin, Stepan Orevkov, “Maximally writhed real algebraic links”, Invent. Math., 216:1 (2019), 125–152  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 6)
14. S. Yu. Orevkov, “Products of conjugacy classes in $\mathrm{SL}_2(\mathbb{R})$”, Trans. Moscow Math. Soc., 80 (2019), 73–81  mathnet  crossref  mathscinet  mathscinet  elib  scopus
15. Grigory Mikhalkin, Stepan Orevkov, “On Osculating Framing of Real Algebraic Links”, Arnold Math. J., 5 (2019), 393–399  mathnet  crossref  mathscinet  scopus;

   2018
16. S. Yu. Orevkov, “Irreducibility of lemniscates”, Russian Math. Surveys, 73:3 (2018), 543–545  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
17. G. B. Mikhalkin, S. Yu. Orevkov, “Topology of maximally writhed real algebraic knots”, Dokl. Math., 97:1 (2018), 28–31  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 1)
18. S. Yu. Orevkov, “On the Hyberbolicity Locus of a Real Curve”, Funct. Anal. Appl., 52:2 (2018), 151–153  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
19. Patrick M. Gilmer, Stepan Yu. Orevkov, “Signatures of real algebraic curves via plumbing diagrams”, J. Knot. Theor. Ramif., 27:3 (2018), 1840003 , 33 pp.  mathnet  crossref  mathscinet  mathscinet  isi (cited: 1)  scopus (cited: 1)
20. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib

   2017
21. V. I. Zvonilov, S. Yu. Orevkov, “Compactification of the Space of Branched Coverings of the Two-Dimensional Sphere”, Proc. Steklov Inst. Math., 298 (2017), 118–128  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus
22. Yu. Orevkov, “Automorphism group of the commutator subgroup of the braid group”, Annales de la Facult'e des Sciences de Toulouse. Math'ematiques, S'er. 6, 26:5 (2017), 1137–1161  mathnet  crossref  crossref  mathscinet  zmath
23. Stepan Yu. Orevkov, “Remark on Tono's theorem about cuspidal curves”, Math. Nachr., 290:17 (2017), 2992–2994  mathnet  crossref  mathscinet  isi (cited: 1)

   2016
24. A. V. Parusnikova, O. S. Ogneva, V. A. Bykovskii, A. A. Vedenov, D. O. Golovin, Yu. O. Golovin, V. M. Zaitsev, B. K. Zuev, E. Yu. Zueva, K. M. Efimov, A. V. Ivanov, V. S. Isaev, A. S. Karyagina, A. L. Kolosov, S. P. Konovalov, P. A. Kornilov, V. V. Lavrov, V. A. Lavrova, A. A. Letunov, I. E. Letunova, V. D. Maiorov, A. B. Merkov, Yu. I. Ozhigov, S. Yu. Orevkov, O. A. Presnyakova, D. V. Reut, A. V. Skaraev, V. N. Sorokin, P. N. Sorokin, P. G. Sushilin, E. V. Fokina, N. N. Chentsova, T. I. Shvarts, A. S. Zibrov, S. V. Liskina, T. F. Nikiforova, E. G. Orevkova, M. L. Shvarts, “V. I. Parusnikov. Obituary”, Chebyshevskii Sb., 17:1 (2016), 284–285  mathnet  elib

   2017
25. S. Yu. Orevkov, E. I. Shustin, “Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity $X_{21}$”, St. Petersburg Math. J., 28:2 (2017), 225–257  mathnet  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2016
26. S. Yu. Orevkov, “Markov traces on the Funar algebra”, Comm. Math. Phys., 344:2 (2016), 371–396  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
27. Grigory Mikhalkin, Stepan Orevkov, “Real algebraic knots and links of small degree”, J. Knot. Theor. Ramif., 25:12 (2016), 1642010 , 34 pp.  mathnet  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 5)

   2015
28. S. Yu. Orevkov, “Algorithmic recognition of quasipositive braids of algebraic length two”, J. Algebra, 423 (2015), 1080–1108  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 3)  scopus (cited: 3)
29. S. Yu. Orevkov, “On the Hurwitz action on quasipositive factorizations of 3-braids”, Dokl. Math., 91:2 (2015), 173–177  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
30. S. Yu. Orevkov, “Criterion of Hurwitz equivalence for quasipositive factorizations of 3-braids”, Dokl. Math., 92:1 (2015), 443–447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
31. Stepan Orevkov, “Parametric equations of plane sextic curves with a maximal set of double points”, J. Algebra Appl., 14:9 (2015), 1540013 , 14 pp.  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
32. Stepan Yu. Orevkov, “Algorithmic recognition of quasipositive 4-braids of algebraic length three”, Groups Complex. Cryptol., 7:2 (2015), 157–173  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2014
33. S. Yu. Orevkov, “On modular computation of Gröbner bases with integer coefficients”, J. Math. Sci. (N. Y.), 200:6 (2014), 722–724  mathnet  crossref  elib  scopus
34. S. Yu. Orevkov, “Cubic Hecke algebras and invariants of transversal links”, Dokl. Math., 89:1 (2014), 115–118  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2012
35. S. Yu. Orevkov, “On commutator subgroups of Artin groups”, Dokl. Math., 85:1 (2012), 117–119  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2010
36. S. Yu. Orevkov, “Complex orientation formulas for $M$-curves of degree $4d+1$ with 4 nests”, Ann. Fac. Sci. Toulouse Math. (6), 19:1 (2010), 13–26  crossref  mathscinet  zmath
37. S. Yu. Orevkov, Yu. P. Orevkov, “The Agnihotri–Woodward–Belkale Polytope and Klyachko Cones”, Math. Notes, 87:1 (2010), 96–101  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022